Please enter verification code
Confirm
Introduction to Weakly b- Transitive Maps on Topological Spaces
Science Research
Volume 1, Issue 4, August 2013, Pages: 59-62
Received: Sep. 28, 2013; Published: Nov. 10, 2013
Views 3175      Downloads 181
Author
Mohammed Nokhas Murad Kaki, Math Department, School of Science, Faculty of Science and Science Education, University of Sulaimani, Iraq
Article Tools
PDF
Follow on us
Abstract
The concept of b-regular open set was introduced by N. Rajesh.. The aim of this paper is to introduce and characterize weakly b-transitive maps by using b-regular open sets and investigate some of its properties. Further, we introduce the notions of weakly b- minimal mapping. We have proved that every b-transitive map is a weakly b- transitive map but the converse not necessarily true, and that every b-minimal map is a weakly b- minimal map, but the converse not necessarily true.
Keywords
Weakly b- Transitive Maps, Weakly b- Minimal Functions, b- Continuous, Weakly b- Irresolute
To cite this article
Mohammed Nokhas Murad Kaki, Introduction to Weakly b- Transitive Maps on Topological Spaces, Science Research. Vol. 1, No. 4, 2013, pp. 59-62. doi: 10.11648/j.sr.20130104.11
References
[1]
S. G. Crossley and S. K. Hildebrand, Semi topological properties, Fund. Math. 74(1972)233-254.
[2]
N. Rajesh, On Weakly b-irresolute functions, No. 30(2012)
[3]
Andrijevic, D. On b-open sets, Mat. Vesnik 48 (1996), no. 1-2, 59-64
[4]
E. Ekici and M. Caldas, Slightly γ -continuous functions, Bol. Soc. Parana. Mat. (3) 22 (2004), no. 2, 63-74.
[5]
Levine N., Semi open sets and semi continuity in topological spaces. Amer. Math. Monthly. 70(1963). 36-41
[6]
J. H. Park, Strongly θ-b- continuous functions. Acta Math. Hunger., 110(4)2006, 347-350.
[7]
www.scholarpedia.org/article/Minimal_dynamical_systems
[8]
A. A. El Abik, A study of some types of mapping on topological spaces, Master's Thesis Faculty of Science. Tanta, Egypt (1997)..
[9]
Mohammed Nokhas Murad, Topologically - Transitive Maps and Minimal Systems Gen. Math. Notes,(2012) Vol. 10, No. 2, pp. 43-53 ISSN 2219-7184; Copyright © ICSRS.
[10]
Mohammed Nokhas Murad, On Some New γ-Type Maps on Topological Spaces, Journal of Mathematical Sciences: Advances and Applications (2013) Vol. (20) pp. 45-60.
[11]
Mohammed Nokhas Murad, Topologically α- Type Maps and Minimal α-Open Sets Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine (2013) Vol. 4 No. 2, pp. 177-183
[12]
Mohammed Nokhas Murad, New Types of δ-Transitive Maps, International Journal of Engineering & Technology IJET-IJENS (2012) Vol:12 No:06, pp.134-136
[13]
Keskin A. and Noiri T.. On bd-sets and associated separation axioms. Bull. Iranian Math. Soc., 35(1):179:198, 2009.
[14]
Mohammed Nokhas Murad, New Types of Transitive Functions and Minimal Systems, , International Journal of Basic & Applied Science IJBAS-IJENS Vol. 12 No. 04 (2012) pp. 53-58.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186